Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Homomorphisms of finite planar half-loops

  • 29 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    J. André, Über nicht-Desarguessche Ebenen mit transitiver Translationsgruppe. Math. Z.60, 156–186 (1954).

  2. [2]

    R. H. Bruck, Loops with transitive automorphism groups. Pacific J. Math.1, 481–483 (1951).

  3. [3]

    T. G. Ostrom, Planar Half-Loops. Arch. Math.12, 151–158 (1961).

Download references

Author information

Additional information

This work was supported (ia part) by grant No. NSF-G16299 from the National Science Foundation.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ostrom, T.G. Homomorphisms of finite planar half-loops. Arch. Math 12, 462–469 (1961). https://doi.org/10.1007/BF01650592

Download citation